# SDR R61A2019062910667

- Difficulty date: June 11, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 34,830 hours, 23,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 17003799002
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE E-BAY ACCESS HATCH SURROUNDING STRUCTURE FOUND 1 ANGLE CRACKED AT FR 05 STR 26R. REPLACED ANGLE IAW SRM 51-41-02 AND 51-43-0.
